# SDR JIKA2012042501

- Difficulty date: April 20, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N152AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC520
- Aircraft time: 24,924 hours, 27,116 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006027
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE,  PILOT REPORTED THAT RIGHT HYDRAULIC PRESSURE LOW ANNUNCIATOR ILLUMINATED.  PILOT CHECKED HYDRAULIC PRESSURE, IT WAS AT 1900 PSI.  AFTER ABOUT A MINUTE ANNUNCIATOR WENT OUT.  CAME ON INTERMITTENTLY & FINALLY STAYED ON.  LEFT HYDRAULIC PRESSURE LOW ANNUNCIATOR STARTED FLASHING, FOLLOWED BY HYDRAULIC PRESSURE FLUCTUATING.   BOTH ANNUNCIATORS ILLUMINATED AND PRESSURE DROPPED TO ZERO.  DIVERTED. DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND LT FLAP DOWN HYDRAULIC LINE IN WHEEL WELL AREA, CRACKED.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC LINE, HYDRAULIC SYSTEM LEAK CHECKED OK AND AIRCRAFT RETURNED TO SERVICE.
